MathSciNet Relay Station
MathSciNet bibliographic data
MR3034350 39B12 (26A51 52A41)
Gong, Xiaobing; Zhang, Weinian Convex solutions of the polynomial-like iterative equation in Banach spaces. Publ. Math. Debrecen 82 (2013), no. 2, 341–358.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement